# SDR CA131203004

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Worn
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THEY FELT VIBRATION AT 110 KTS AND AFTER TO RECEIVED NOSE WHEEL DOOR AND GEAR DISAGREE MSG.  FOLLOWED QRH. GEAR EXTEND NORMAL BUT CREW SUSPECT NLG WAS NOT CENTERED ON LDG.  THEY FELT VIOLENT VIBRATION ON ROLL OUT.  THEY CALLED FOR TOW AFTER STOPPING AND WERE TOWED BACK TO THE GATE.  THEY ALSO REPORTED WOW INPUT/OUTPUT AND STEERING INOPERATIVE MSG.  BOTH NOSE TIRES AND NLG TORQUE LINKS DAMAGED.  NO OTHER DAMAGE NOTED.
